Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 44, NWS Atlanta, GA

August 23, 2015Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at Aug 23, 2015, 12:03 PM EDT for Gwinnett County, Georgia. It took effect at Aug 23, 2015, 1:24 PM EDT. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Aug 23, 2015, 12:03 PM EDT (16:03 UTC)
In effect from
Aug 23, 2015, 1:24 PM EDT
Expired
Aug 23, 2015, 8:42 PM EDT
In force
7 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Suwanee Creek at Suwanee (SWEG1). The gauge peaked at 7.72 ft at Aug 23, 2015, 2:00 PM EDT.

actionminormoderate051008/2308/2408/25
Action stage
7 ft
Minor stage
8 ft
Moderate stage
11 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02334885, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

819 
WGUS42 KFFC 231603
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1203 PM EDT SUN AUG 23 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Suwanee Creek near Suwanee affecting Gwinnett County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC135-240042-
/O.NEW.KFFC.FL.W.0044.150823T1724Z-150824T0042Z/
/SWEG1.1.ER.150823T1724Z.150823T1800Z.150823T1842Z.NO/
1203 PM EDT SUN AUG 23 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Suwanee Creek near Suwanee.
* From this afternoon until this evening.
* At 1115AM Sunday the stage was 7.3 feet...and rising rapidly.
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast to rise above flood stage by this afternoon and continue 
  to rise to near 8.2 feet this afternoon.The river will fall 
  below flood stage late afternoon.
* At 8.0 feet...Flood Stage is reached. Minor flooding begins along 
  the creek upstream and downstream from the gage at U S Highway 23 
  or Buford Highway. Portions of the Suwanee Creek Park off of 
  Suwanee Creek Trail begin to flood to Martin Farm Road. This will 
  also include areas behind the Suwanee Elementary School and the 
  George Pierce Park.

  

&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409             

$$
1 follow-up statement
908 
WGUS82 KFFC 232226
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT SUN AUG 23 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek near Cumming affecting Forsyth County

  Suwanee Creek near Suwanee affecting Gwinnett County

 
GAC117-232256-
/O.CAN.KFFC.FL.W.0041.000000T0000Z-150824T0421Z/
/CMGG1.1.ER.150823T0730Z.150823T1330Z.150823T2131Z.UU/
626 PM EDT SUN AUG 23 2015

The Flood Warning is cancelled for
  The Big Creek near Cumming.
* At 5PM Sunday the stage was 5.9 feet...and falling.
* Flood stage is 6.0 feet.
* The creek/river will continue to fall.
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC135-232256-
/O.CAN.KFFC.FL.W.0044.000000T0000Z-150824T0042Z/
/SWEG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
626 PM EDT SUN AUG 23 2015

The Flood Warning is cancelled for
  The Suwanee Creek near Suwanee.
* At 5PM Sunday the stage was 7.4 feet...and falling.
* Flood stage is 8.0 feet.
* The creek/river will continue to fall.
  

&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Aug 23, 7:21 AM EDT, 4 hours 42 minutes earlier.

Area forecast discussion, Aug 23, 7:21 AM EDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 AM EDT SUN AUG 23 2015

.PREV DISCUSSION... /ISSUED 352 AM EDT SUN AUG 23 2015/

SHORT TERM /TODAY THROUGH MONDAY NIGHT/...
THERE ARE A FEW SHOWERS AND THUNDERSTORMS LEFT OVER FROM THE
SHORTWAVE THAT MOVED ACROSS THE AREA EARLIER THIS MORNING. THESE
STORMS ARE DIMINISHING BUT ANOTHER SHORTWAVE NOW OVER NORTHERN MS
WILL MAKE ITS WAY EAST INTO N GA LATER THIS MORNING. THIS WAVE IS
DEVELOPING AND THE HI RES MODELS SHOW IT EXPLODING AS IT PUSHES
EAST THROUGH AL AND INTO N GA BY 12-14Z. ALL THE HI RES MODELS ARE
IN GOOD AGREEMENT SHOWING SHOWERS AND THUNDERSTORMS MAINLY OVER N
GA THIS MORNING THEN MOVING SOUTH AND EAST THROUGH THE DAY.
INSTABILITY IS EXPECTED TO BE DECENT ACROSS THE AREA WITH CAPES IN
THE 500 TO 1500 RANGE AND DECENT LAPSE RATES ALSO. LOOKS LIKE THE
BIGGEST THREAT MAY BE THE HEAVY RAIN WITH PWS IN THE 2.0 TO 2.16
RANGE THROUGH 12Z MONDAY. WITH 1 TO 3 INCHES HAVING ALREADY FALLEN
ACROSS N GA THIS MORNING ALREADY...ANY MORE RAIN LATER TODAY MAY
PUSH SOME OF THE RIVERS AND CREEKS OUT OF THEIR BANKS. MAY ALSO
SEE SOME ISOLATED AREAS OF FLASH FLOODING ESPECIALLY IN
FORSYTH...GWINNETT...WHITE AND WALTON COUNTIES WHERE THE LARGEST
RAINFALL AMOUNTS HAVE FALLEN. AS THIS WAVE AND ASSOCIATED STORMS
MOVE EAST OF THE AREA TONIGHT...A LITTLE BIT DRIER AIRMASS MOVES
IN BUT A SECOND FRONTAL SYSTEM MOVES BACK INTO N GA BETWEEN 12-18Z
MONDAY. THIS FRONT IN VERY WEAK AND DOES NOT HAVE MUCH MOISTURE
ASSOCIATED WITH IT. WILL SEE SOME SHRA/TSRA ACTIVITY WITH THIS
FRONTAL PASSAGE BUT NOT EXPECTING ANYTHING SEVERE THROUGH MONDAY
EVENING.

01

LONG TERM /TUESDAY THROUGH SATURDAY/...
MID TO LONG RANGE MODELS SHOW GOOD AGREEMENT WITH A COLD FRONT
PUSHING SOUTH OF THE FORECAST AREA BY TUESDAY AFTERNOON... WITH A
DRIER... MUCH MORE STABLE AIR MASS IN ITS WAKE. THE PREVAILING
NORTHWEST FLOW BEHIND THE FRONT WILL RESULT IN A DRY AND COOLER
FORECAST FOR MUCH OF THE EXTENDED... WITH ONLY A SLIGHT CHANCE OF
CONVECTION OVER THE FAR SOUTHEAST ZONES FOR THURSDAY THROUGH
SATURDAY WHERE THE SEA BREEZE FRONT COULD SPARK A FEW STORMS.
OROGRAPHIC LIFT MAY SPARK A FEW AFTERNOON OR EVENING SHOWERS OR
THUNDERSTORMS IN THE NORTHEAST GEORGIA MOUNTAINS ON FRIDAY AND
SATURDAY. OTHERWISE... THE REST OF THE FORECAST AREA REMAINS POP
FREE. MOS GUIDANCES ARE SHOWING MUCH COOLER LOWS IN THE 60S FOR
MOST AREAS... WHILE HIGHS IN THE MID AND UPPER 80S... WITH SOME
LOWER 90S ARE EXPECTED TO PREVAIL.

39

&&

.AVIATION...
12Z UPDATE...
AN UPPER SHORT WAVE MOVING ACROSS THE AREA THIS MORNING BRINGING
SHOWERS AND THUNDERSTORMS TO N GA. A FEW OF THE TAF SITES SEEING
PRECIPITATION BUT IT IS STILL DEVELOPING SO EXPECT THEM TO ALL SEE
SOME PRECIP BY 12-14Z. CEILINGS SHOULD STAY IN THE VFR TO MVFR
RANGE WITH SOME ISOLATED IFR READINGS IN AND AROUND ANY STRONGER
STORMS. WINDS ARE OUT OF THE E TO SE BUT WILL TURN TO THE W TO NW
BY 14Z. WIND SPEEDS WILL STAY IN THE 5-10KT RANGE.

//ATL CONFIDENCE...12Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          88  71  92  69 /  70  40  30  10
ATLANTA         88  73  89  67 /  60  20  30   5
BLAIRSVILLE     83  66  83  58 /  60  20  20   5
CARTERSVILLE    88  70  88  63 /  70  20  20   5
COLUMBUS        91  74  93  70 /  60  20  30  20
GAINESVILLE     86  71  88  67 /  70  30  30   5
MACON           91  73  93  71 /  60  40  30  20
ROME            89  71  88  62 /  70  20  20   5
PEACHTREE CITY  89  71  90  66 /  60  20  30  10
VIDALIA         91  73  94  74 /  60  50  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....39
AVIATION...01
Hazardous weather outlook, Aug 23, 3:12 AM EDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 AM EDT SUN AUG 23 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240715-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
312 AM EDT SUN AUG 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY...
...A FEW STORMS COULD BE STRONG TO SEVERE...

WEATHER HAZARDS EXPECTED...
THE MAIN STORM THREATS TODAY WILL BE FREQUENT CLOUD TO GROUND
LIGHTNING... STRONG TO POTENTIALLY DAMAGING WIND GUSTS... SMALL
HAIL AND LOCALLY HEAVY RAIN. MINOR FLOODING ALONG LOW LYING...
FLOOD PRONE CREEKS AND ROADWAYS IS POSSIBLE.

DISCUSSION...
A STRONG UPPER DISTURBANCE WILL SPARK SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TODAY. A FEW
STORMS COULD BECOME STRONG... AND POSSIBLY SEVERE.

THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH GEORGIA THIS MORNING
AND AFTERNOON... WHILE THE BEST THUNDERSTORM CHANCES ACROSS
CENTRAL GEORGIA WILL BE THIS AFTERNOON AND EVENING. THE UPPER
DISTURBANCE AND THUNDERSTORM THREAT SHOULD PUSH EAST OF THE AREA
BY MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
TUESDAY FOR MOST OF NORTH AND CENTRAL GEORGIA. EXPECT LOCALLY HEAVY
RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING TO BE THE MOST LIKELY
HAZARDS. A COLD FRONT WILL PUSH SOUTH OF THE AREA BY TUESDAY
NIGHT... WITH A DRIER MORE STABLE AIR MASS SETTLING OVER THE AREA
INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 23, 11:12 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1112 AM EDT SUN AUG 23 2015

GAZ037-038-049>051-060-061-073-231600-
TALIAFERRO GA-MORGAN GA-OGLETHORPE GA-OCONEE GA-BALDWIN GA-GREENE GA-
PUTNAM GA-HANCOCK GA-
1112 AM EDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALIAFERRO...SOUTHEASTERN
MORGAN...SOUTHWESTERN OGLETHORPE...SOUTHEASTERN OCONEE...BALDWIN...
GREENE...PUTNAM AND HANCOCK COUNTIES UNTIL NOON EDT...

AT 1111 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR BISHOP TO REYNOLDS PLANTATION TO 8 MILES WEST OF
MIDWAY-HARDWICK...AND MOVING EAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...EATONTON...GREENSBORO...SPARTA...CRAWFORDVILLE...
UNION POINT...WOODVILLE...WHITE PLAINS...SILOAM...BISHOP...MAXEYS...
BUCKHEAD...PHOENIX...REYNOLDS PLANTATION...MIDWAY-HARDWICK...
LIBERTY...STEPHENS...MERIWETHER...SPRINGFIELD AND WARFIELD.

LAT...LON 3309 8303 3301 8339 3315 8342 3384 8345
      3387 8299 3378 8298 3373 8294 3348 8286
TIME...MOT...LOC 1511Z 258DEG 25KT 3378 8338 3342 8324 3305 8339
Local storm report, Aug 23, 11:20 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1120 AM EDT SUN AUG 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     FORT VALLEY             32.55N  83.89W
08/23/2015                   PEACH              GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORTS OF NUMEROUS TREES AND
            POWERLINES DOWN ACROSS FORT VALLEY. SOME LOCATIONS
            INCLUDE WEST CHURCH ST...KNOXVILLE ST...NORTH JONES
            ST...AND WHITE ST.

&&

EVENT NUMBER FFC1500646

KOVACIK
Special weather statement, Aug 23, 11:21 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EDT SUN AUG 23 2015

GAZ095-105-107-231600-
HOUSTON GA-DOOLY GA-PULASKI GA-
1121 AM EDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOUSTON...NORTHEASTERN
DOOLY AND NORTHWESTERN PULASKI COUNTIES UNTIL NOON EDT...

AT 1121 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
UNADILLA TO NEAR PINEHURST...AND MOVING EAST AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAWKINSVILLE...UNADILLA...PINEHURST...HARTFORD...MOCK SPRINGS...
PULASKI STATE PRISON AND BROWNDALE.

LAT...LON 3215 8385 3230 8376 3234 8343 3232 8341
      3213 8359
TIME...MOT...LOC 1521Z 270DEG 19KT 3228 8372 3219 8381
Special weather statement, Aug 23, 11:41 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1141 AM EDT SUN AUG 23 2015

GAZ073-074-084-085-096-097-109-231630-
JOHNSON GA-DODGE GA-BLECKLEY GA-WILKINSON GA-WASHINGTON GA-
LAURENS GA-BALDWIN GA-
1141 AM EDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
NORTHWESTERN DODGE...BLECKLEY...WILKINSON...SOUTHWESTERN
WASHINGTON...NORTHERN LAURENS AND SOUTHERN BALDWIN COUNTIES UNTIL
1230 PM EDT...

AT 1141 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 6
MILES NORTHWEST OF IVEY TO NEAR ALLENTOWN TO NEAR COCHRAN...AND
MOVING EAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...COCHRAN...IRWINTON...EAST DUBLIN...GORDON...CHESTER...
IVEY...MCINTYRE...DEXTER...DUDLEY...CADWELL...TOOMSBORO...RENTZ...
OCONEE...DANVILLE...MONTROSE...ALLENTOWN...DEEPSTEP...TUCKERS
CROSSROAD AND HEBRON.

LAT...LON 3237 8344 3255 8329 3258 8323 3261 8324
      3263 8323 3291 8338 3293 8336 3300 8338
      3303 8295 3261 8273 3231 8299
TIME...MOT...LOC 1541Z 273DEG 28KT 3297 8336 3263 8316 3241 8339
Special weather statement, Aug 23, 11:52 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 AM EDT SUN AUG 23 2015

GAZ038-039-050-051-061-062-073>075-231630-
TALIAFERRO GA-GLASCOCK GA-WASHINGTON GA-OGLETHORPE GA-BALDWIN GA-
GREENE GA-WILKES GA-HANCOCK GA-WARREN GA-
1152 AM EDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WESTERN GLASCOCK...
NORTHWESTERN WASHINGTON...SOUTHERN OGLETHORPE...EASTERN BALDWIN...
NORTHEASTERN GREENE...WILKES...EASTERN HANCOCK AND WARREN COUNTIES
UNTIL 1230 PM EDT...

AT 1152 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR RAYLE TO 9 MILES NORTHEAST OF SPARTA TO NEAR DEEPSTEP...AND
MOVING EAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WASHINGTON...WARRENTON...SPARTA...GIBSON...CRAWFORDVILLE...TIGNALL...
NORWOOD...MITCHELL...RAYLE...SHARON...CAMAK...SPRINGFIELD...
WARTHEN...ALEXANDER STEPHENS PARK...CULVERTON...REESE...METASVILLE...
SANDY CROSS...FLORAL HILL AND AGRICOLA.

LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
      3363 8262 3362 8262 3361 8265 3346 8259
      3341 8255 3335 8255 3335 8253 3304 8270
      3302 8312 3337 8295 3379 8302 3394 8263
      3386 8261 3387 8257 3383 8260 3364 8248
TIME...MOT...LOC 1552Z 253DEG 29KT 3374 8294 3340 8288 3305 8306
Special weather statement, Aug 23, 12:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1203 PM EDT SUN AUG 23 2015

GAZ096-097-107>109-231645-
DODGE GA-BLECKLEY GA-LAURENS GA-WILCOX GA-PULASKI GA-
1203 PM EDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR DODGE...SOUTHWESTERN BLECKLEY...
SOUTHERN LAURENS...NORTHEASTERN WILCOX AND PULASKI COUNTIES UNTIL
1245 PM EDT...

AT 1202 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAWKINSVILLE...MOVING
SOUTHEAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...HAWKINSVILLE...ABBEVILLE...PINEVIEW...RHINE...CHAUNCEY...
UNION...DUBOIS...HARTFORD...PULASKI STATE PRISON...CEDAR CREEK...
WALLACE...MOBLEY CROSSING...OCMULGEE BANKS...GODWINSVILLE...FIVE
POINTS...FINLEYSON...CEDAR GROVE...BAILEYS PARK AND EMPIRE.

LAT...LON 3216 8360 3236 8344 3229 8285 3191 8321
TIME...MOT...LOC 1602Z 298DEG 26KT 3221 8342

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 9:52 PM EDTSpecial Weather StatementFFCForsyth38 min
Aug 22, 10:08 PM EDTSpecial Weather StatementFFCForsyth37 min
Aug 22, 10:16 PM EDTSpecial Weather StatementFFCChattooga44 min
Aug 22, 10:39 PM EDTSpecial Weather StatementFFCForsyth36 min
Aug 22, 10:46 PM EDTSpecial Weather StatementFFCFloyd44 min
Aug 22, 11:00 PM EDTSpecial Weather StatementFFCPickens45 min
Aug 22, 11:09 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett36 min
Aug 22, 11:18 PM EDTSpecial Weather StatementFFCWhite42 min
Aug 22, 11:22 PM EDTSpecial Weather StatementFFCFloyd38 min
Aug 22, 11:35 PM EDTSpecial Weather StatementFFCHall40 min
Aug 22, 11:38 PM EDTSpecial Weather StatementFFCBarrow, Walton37 min
Aug 22, 11:49 PM EDTSpecial Weather StatementFFCForsyth41 min
Aug 22, 11:59 PM EDTSpecial Weather StatementFFCBartow31 min
Aug 23, 12:06 AM EDTSpecial Weather StatementFFCWhite24 min
Aug 23, 12:13 AM EDTSpecial Weather StatementFFCJackson32 min
Aug 23, 12:15 AM EDTSpecial Weather StatementFFCOconee, Walton45 min
Aug 23, 12:22 AM EDTSpecial Weather StatementFFCGwinnett38 min
Aug 23, 12:27 AM EDTSpecial Weather StatementFFCBanks33 min
Aug 23, 12:29 AM EDTSpecial Weather StatementFFCForsyth, Hall31 min
Aug 23, 1:01 AM EDTSpecial Weather StatementFFCDeKalb, Rockdale, Walton29 min
Aug 23, 1:09 AM EDTSpecial Weather StatementFFCOconee36 min
Aug 23, 1:30 AM EDTSpecial Weather StatementFFCMorgan, Rockdale, Walton30 min
Aug 23, 1:54 AM EDTFlash Flood WarningFFCWalton4 hr
Aug 23, 1:57 AM EDTSpecial Weather StatementFFCMorgan, Oconee, Walton33 min
Aug 23, 2:41 AM EDTSpecial Weather StatementFFCGreene34 min
Aug 23, 3:20 AM EDTSpecial Weather StatementFFCGreene, Taliaferro, Warren, Wilkes40 min
Aug 23, 4:15 AM EDTRiver Flood WarningFFCForsyth7 days
Aug 23, 5:44 AM EDTSpecial Weather StatementFFCHaralson, Polk31 min
Aug 23, 6:07 AM EDTSpecial Weather StatementFFCTroup23 min
Aug 23, 6:14 AM EDTRiver Flood WarningFFCGwinnett, Walton7 days
Aug 23, 6:23 AM EDTSpecial Weather StatementFFCHeard37 min
Aug 23, 6:44 AM EDTSpecial Weather StatementFFCCoweta31 min
Aug 23, 6:59 AM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk31 min
Aug 23, 7:15 AM EDTSpecial Weather StatementFFCDouglas30 min
Aug 23, 7:21 AM EDTSpecial Weather StatementFFCPaulding39 min
Aug 23, 7:44 AM EDTSpecial Weather StatementFFCDouglas, Fulton31 min
Aug 23, 7:56 AM EDTSpecial Weather StatementFFCCarroll, Heard49 min
Aug 23, 8:12 AM EDTSpecial Weather StatementFFCClayton, Cobb, Fayette, Fulton33 min
Aug 23, 8:37 AM EDTSpecial Weather StatementFFCDeKalb, Henry23 min
Aug 23, 8:41 AM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard, Meriwether, Troup49 min
Aug 23, 8:53 AM EDTSpecial Weather StatementFFCFayette37 min
Aug 23, 8:55 AM EDTRiver Flood WarningFFCForsyth, Fulton33 hr
Aug 23, 9:02 AM EDTSpecial Weather StatementFFCLamar, Upson28 min
Aug 23, 9:07 AM EDTSpecial Weather StatementFFCDawson, Forsyth, Gwinnett, Henry, Lumpkin, Rockdale38 min
Aug 23, 9:26 AM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Taylor49 min
Aug 23, 9:43 AM EDTSpecial Weather StatementFFCBanks, Barrow, Butts, Clarke, Clayton, DeKalb and 12 more47 min
Aug 23, 10:03 AM EDTSpecial Weather StatementFFCCrawford, Macon, Peach42 min
Aug 23, 10:18 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Macon, Peach42 min
Aug 23, 10:26 AM EDTSpecial Weather StatementFFCBaldwin, Clarke, Greene, Jackson, Jasper, Jones and 5 more49 min
Aug 23, 10:37 AM EDTSevere Thunderstorm WarningFFCBibb, Houston, Jones, Peach, Twiggs53 min
Aug 23, 11:05 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Bleckley, Houston, Jones, Pulaski and 2 more40 min
Aug 23, 11:12 AM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Oconee, Putnam48 min
Aug 23, 11:21 AM EDTSpecial Weather StatementFFCDooly39 min
Aug 23, 11:41 AM EDTSpecial Weather StatementFFCBleckley, Laurens, Wilkinson49 min
Aug 23, 11:52 AM EDTSpecial Weather StatementFFCGlascock, Taliaferro, Warren, Wilkes38 min
Aug 23, 12:03 PM EDTSpecial Weather StatementFFCDodge, Pulaski42 min
Aug 23, 12:15 PM EDTSpecial Weather StatementFFCEmanuel, Jefferson, Johnson, Treutlen, Washington60 min
Aug 23, 12:34 PM EDTSpecial Weather StatementFFCGlascock, Warren41 min
Aug 23, 12:44 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington46 min
Aug 23, 12:49 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Wheeler, Wilcox41 min
Aug 23, 1:30 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler45 min
Aug 23, 2:21 PM EDTSpecial Weather StatementFFCToombs24 min
Aug 23, 3:18 PM EDTSpecial Weather StatementFFCCrisp42 min

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.